# SDR AALA201907129011

- Difficulty date: June 3, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT CLEAT AT FR 32 AND BETWEEN S41R AND S42R. REPLACED CLEAT PER SRM 51-72-11.
